# SDR WX0A2014072972043

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CONSUMABLE
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP.  FLIGHT DECK EMER LIGHTS INOPERATIVE.  RELAMPED FLIGHT DECK EMER LIGHTS.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
